# SDR DALA2019072704453

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FUSELAGE EXTERNAL SKIN BTW STA 160 AND 165 STRINGERS 29 AND 30 LT SIDE (SM). NRC 00126: FUSELAGE EXTERNAL SKIN BTW STA 160 AND 165 STRINGERS 29 AND 30 LT SIDE WAS REPAIRED PER ETI-17-19-115 REV: 2 AND ER/A: 579976-14 REV: ORIGINAL. ASSOCIATED ER/A 00-579976 ADDED FOR AC 9504. (LP #1191216)
